MathSciNet Relay Station
MathSciNet bibliographic data
MR753022 (85m:54034) 54F20
Oversteegen, Lex G.; Tymchatyn, E. D. On span and weakly chainable continua. Fund. Math. 122 (1984), no. 2, 159–174.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement